# SDR 2025FA0000381

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: General aviation
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 7,287 hours, 4,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL ATTACH FLANGES NUT-PLATES.
